Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest PokaHotAz

diane-35

Recommended Posts

Guest PokaHotAz

anyone taking diane-35 experience side effects such as diarhea? lol

ive been getting the shits lately like, 30mins- 1 hr. after taking my daily pill.. is this weird? :doubt:

Share this post


Link to post
Share on other sites
Guest Tenshi

Here's a link to side effects although it says its not very common, maybe it's just a case of nerves?

side effects

Share this post


Link to post
Share on other sites
Guest PokaHotAz

yea maybe lol..

i checked it out...and it says diarhea isnt common but its a possible side effect in the first few months of use

Share this post


Link to post
Share on other sites

Hopefully it will go away, some side effects do in the first couple of weeks or months. If you are using Diane as birth control make sure that you use a back up method. Puking and diarhea can decrease the absorption of the pill and alter the effectiveness.

Share this post


Link to post
Share on other sites
Guest PokaHotAz

yea i figured... but yea im using diane for birth control n acne.. but for the first month im not letting it be my only method of birth control.. just to be on the safe side

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×